# SDR AWXA0001434

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C278151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 VHF ANTENNA SUPPORT ANGLE IS CRACKED OUT OF FASTENER HOLE ON RT SIDE AT FS 500 TO 500A BETWEEN STR 28L AND 28R.  REMOVED CRACKED ANGLE AND SUPPORTING STRUCTURE; INSTALLED NEW SUPPORTS, CLIPS, ANGLE, FITTING AND DOUBLER IAW AWA EO 53-33-02 AND DWG 65C27810.
